# SDR SWAA2024102552450

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 62,307 hours, 37,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 DEF TO 24 DEF EMERGENCY LIGHT LENS ARE CRACKED AND CRAZED MULTIPLE LOCATIONS<[01] REPLACED MULTIPLE LIGHT LENS IAW AMM 33-51-00.
